New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lovelabs
Regular Member


Date Joined Jun 2009
Total Posts : 367
   Posted 8/3/2009 4:16 PM (GMT -6)   
Anyone? I have it on both sides but worse on my right. Just started plaq/biaxin and it is really hitting me hard. Pain everywhere especially in the calf. LOT of neuro stuff too. Jumpy(startle easy),twitching face, shaky knees and thighs,etc. I am very anxious,too,crying and very emotional. Wondering if this is part of it. Also crushing fatigue. Much like I experienced 8 months ago before treatment.

Could you herx this bad so far into treatment? I am a wreck.

It also feels like my ribs are bruised. I just hate this.

1bitten2xshy
Veteran Member


Date Joined Jun 2007
Total Posts : 849
   Posted 8/3/2009 4:24 PM (GMT -6)   
It could be a Herx or...part of the co-infection list my LLMD gave me stated:

Bart

Muscle pains especially the calves; may be twitching and cramping also

It is so hard to tell what is what. Is it a Herx, is it a co-infection rearing its ugly head, is your body low on Magnesium???

I wish I could be of more help to you.
Co-Moderator Lyme Disease Forum
Life is not about waiting for the storms to pass...it's about learning how to dance in the rain


Lovelabs
Regular Member


Date Joined Jun 2009
Total Posts : 367
   Posted 8/3/2009 5:19 PM (GMT -6)   
Thank you. I herxed bad when I started the mepron 4 months ago. It was much like this. Makes me sad there is still so much to kill after all these months. I tested negative for bart my LLMD thinks Lyme is my main problem but who knows.

Right now I am totally discouraged and feel I should just get used to the new me.

Any of your LLMD's give you the option to stop even when you still have symptoms? Says may not get worse. Is it a matter of what you can live with? Do they ever say I can't help anymore? My head is not in a good place right now and I am freaking out of that possibility if this treatment doesn't help me.

I just want it to go away. Forever.

1bitten2xshy
Veteran Member


Date Joined Jun 2007
Total Posts : 849
   Posted 8/3/2009 5:28 PM (GMT -6)   
Mine states to back off for 2-3 days to let the herx lessen. I also know of some LLMD's that have you cut back on your abx during a herx.

I for one think you should not suffer horribly during a herx and to cut back or stop...get the toxins out and start right back in kicking butt.

Sorry you are feeling like dog poop!
Co-Moderator Lyme Disease Forum
Life is not about waiting for the storms to pass...it's about learning how to dance in the rain


springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 8/3/2009 7:35 PM (GMT -6)   
Weird I just went thru the same thing over the past three weeks. One day my ribs hurt so bad I thought I pulled something. Then my knees were swollen, now my face is numb and jaw tight, all the symptoms that went away came back with a vengence. I keep hearing it's a good sign, hopefully this time next year I'll be on this site telling people it's the drugs working!! Cause I sure hope it is.

Lovelabs
Regular Member


Date Joined Jun 2009
Total Posts : 367
   Posted 8/3/2009 7:55 PM (GMT -6)   
I second that!

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/3/2009 8:01 PM (GMT -6)   
Lovelabs,

I think it's definitely a herx. I went through the same exact thing when I herxed real bad. The jumpy, startle feeling is horrible. Low noises had me jumping out of my skin. If I was sleeping and my husband walked in, I'd wake up with my heart racing from just the noise of the door opening. I had really bad anxiety and depression too. I took my anxiety meds more often. It took about two weeks for it to finally settle down.

I agree with stopping for a few days to let your body get rid of the toxins. Make sure your doctor knows though. You should detox regularly when this is happening. It works.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


Lovelabs
Regular Member


Date Joined Jun 2009
Total Posts : 367
   Posted 8/3/2009 10:09 PM (GMT -6)   
CG- thanks for all the info. I am glad you can relate. I hate the jumpy feeling. It is horrible. I also feel uneasy when I am backing out of a parking spot. It is like I don't trust myself and I check a million times because I think I am going to run somebody over. I am in so much pain right now. This is the worst yet for me. I have to call the doc. I am on plaquenil and I thought you aren't supposed to stop this one? Confused. Bottoms of my feet hurt so bad I could cry. Thanks for making me feel better.

1bitten2xshy
Veteran Member


Date Joined Jun 2007
Total Posts : 849
   Posted 8/4/2009 5:07 AM (GMT -6)   
Sore soles is another sign of Bart..
Co-Moderator Lyme Disease Forum
Life is not about waiting for the storms to pass...it's about learning how to dance in the rain


pcpc
Regular Member


Date Joined Feb 2009
Total Posts : 214
   Posted 8/4/2009 6:01 AM (GMT -6)   
Yes I agree you are having Bart. Or BLO die off... Be thankful and make sure your LLMD knows so you evevtually add drugs to make sure all the B or BLO is gone .. This is why people don't get better or relapse. I had NO tests show B but am now so much better having gotten rid of most BLO. If herx is too intense ask your doc to 1/2 dose or alternate days... DO NOT STOP!!

Ask to see a neuropharmacogist ( preferably one with an interest in brain infection/ stroke associated mood changes. A very low dose (compounded) antidepressant helped me continue BLO treatment. .,,

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/4/2009 8:04 AM (GMT -6)   
Lovelabs,

No problem. It's nice knowing that others have been through something similiar. Make sure to ask your doctor before you get off or cut back on dosages. As pcpc said, you may have to stay on, but with just a lower dose.

1bitten and pcpc are right about foot pain being Bart. I have it and it is terrible some days.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


Lovelabs
Regular Member


Date Joined Jun 2009
Total Posts : 367
   Posted 8/4/2009 8:04 AM (GMT -6)   
Pcpc-
Thanks I teseted negative and my doc never made a mention that this was a possibility. I think he thinks the sore soles r Lyme. So confused.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 20, 2017 4:13 PM (GMT -6)
There are a total of 2,870,954 posts in 315,057 threads.
View Active Threads


Who's Online
This forum has 156563 registered members. Please welcome our newest member, Ken60.
453 Guest(s), 12 Registered Member(s) are currently online.  Details
tiredredhead, cupcakespinkgal, PeteZa, Jasperilla, LymeDontKillMandysVibe, Rikky1, dacarte3, Girlie, Pneuco, PA_grandma, Ken60, lapilot


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer